MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE, 18 FR, 2.5 CM, 45 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS

HALYARD HEALTH MIC-KEY* LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE, 18 FR, 2.5 CM, 45 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS
Model Number 0270-18-2.5-45
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
Halyard received a single report that referenced three different incidences, which were associated with separate units involving one patient.This is the first of three reports.Refer to 9611594-2017-00041 for the second report.Refer to 9611594-2017-00042 for the third report.It was reported by the caregiver that; the patient was taken to the hospital three times due to the jejunal portion of the transgastric-jejunal mic key feeding tube migrating back into the stomach.The caregiver stated, the tube was replaced on (b)(6) 2017.The caregiver stated in each instance a fluoroscopy was performed and the same size tube was placed.The caregiver stated the patient experienced emesis regularly and had a "flare up" the previous week and was in the hospital to address the issue.The patient was sent home once the medical "flare up" was managed, but is currently experiencing issues with the tube.The patient receives nutrition through the jejunal portion of the tube and has lost 10-12 pounds recently.The caregiver stated the patient is currently taking miralax daily, with no changes in the formula.The balloon is filled with 8 ml of sterile water.No additional information was provided.

Common Device Name
DIGESTHEALTH ENTERAL FEED TUBE KITS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6449047
Report Number9611594-2017-00040
Device Sequence Number780892
Product Code KNT
UDI-Device Identifier10680651956641
UDI-Public10680651956641
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K926581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number0270-18-2.5-45
Device Catalogue Number991095664
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2017
Initial Report FDA Received Date03/31/2017
Patient Sequence Number1
Patient Weight59